Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Was put on Wellbutrin XL. Having frequent attacks. Worried about the findings? Concerned ?

Because of "unknown" health issues affecting both of my legs, my dr. put me on Wellbutrin XL 150 mg. I was doing great so at my 6 week appt. she raised it to 300 mg. I was doing well until time to get the med filled. I do not have insurance so the med was really expensive. I called my dr. who in tuen put me on wellbutrin SR150mg twice a day. I had a panic attack after taking the 2nd dose with a repeated attack the next day. I have never, ever had a panic attack before and frankly, I honestly thought I was going to literally DIE!! Got in touch with my dr. who said it was the change from the XL to the SR and put me back on the XL. I have felt, mentally, much better, but yesterday and today, I have had ringing in both ears and my forehead feels like it is sunburned. My question is...Is what I am experiencing now, 2 days after last attack, normal? Now I really am worried this will happen again. The Wellbutrin XL was working great for me. I honestly feel so much better, mentally and NOT crying everyday all day. I don't considered myself to be depressed...I am sad because this issue with my legs has been going on for over a year without a diagnoses. It has taken the fun out of my life and much more. I am still seeing dr.s in hoping one of them will finally find something. I believe it is an ugly nerve that just hasn't been seen yet. So again, my questions are, are the symptoms I am experiencing now, an "after effect" from the last attack, and would it be best to try and get back on the wellbutrin XL as I was doing so well before. I am just scared and NEVER want to experience that ever again.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Cindy,

Thanks for your health concerns. It appears to be related to the close temporal relationship between the undesired effects and the change in the medication that the new formulation might be responsible for those side effects. You were doing quite well as it seems with the prior formulation at the dose of 150 mg, thus, I recommend you talk to your provider so he can switch you back to that and monitor your progress.

Hope this helps, wish you the best health,

Dr Brenes-Salazar MD
Mayo Clinic Rochester
Answered: Sun, 5 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor